Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: C. de la Vallée Poussin
Title: Intégrales de Lebesgue, Fonctions d'Ensemble, Classes de Baire
Additional book information: Paris, Gauthier-Villars, 1916. viii + 154 pp.

Review Information:

Reviewer: R. D. Carmichael
Journal: Bull. Amer. Math. Soc. 24 (1918), 348-355
DOI: https://doi.org/10.1090/S0002-9904-1918-03091-7